# SDR SWAA2022120568614

- Difficulty date: November 8, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONAL STAB L/E PANEL 331B HAS CRACKED RIB AT L/E STA 95.96 / [01] REMOVED AND REPLACED LT HORIZ STAB L/E PANEL 331B RIB AT L/E STA 95.96 IAW SRM 51-40-02 AND DWG 186A1001.
